# SDR REXA2020042800550

- Difficulty date: April 4, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP HAS (1) SHARP DENT APPROX 6"" UP FROM T/E ON FLAP ON BOTTOM SKIN, APPROX WS 108.00. DENT IS APPROX .125" L X .062" W X .015" D. (MARKED WITH TAPE).                                      
REPAIRED L/H IB FLAP BOTTOM SKIN DENT AT WS 108.00 IAW CRJ 900 SRM 57-52-01-201-001-A01 TYPE IV REPAIR. WVAC
